# SDR CALA2025041003667

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 53,735 hours, 19,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 4418928 ODOR IN FLT DECK. AIRCRAFT IS RESTRICTED TO CLASS 1 & CLASS 2 STATIONS. CREATING PLA REF LOG PAGE 4418928 ODOR IN FLT DECK. AIRCRAFT IS RESTRICTED TO CLASS 1 & CLASS 2 STATIONS. DISPATCH DESK: OM8.TOMC APPROVED. PLA 1203 AIRCRAFT IS RESTRICTED TO DOMESTIC CLASS 1-2 STATIONS ONLY. CLE-DEN-EWR-IAD-IAH-LAX-MCO-ORD-SFO-TPA-DSM-D CLT-JFK-LGA-PHL-RDU-DCA-ATL-FLL-RSW-MIA-MSY-ABQ-AUS-DFW-LAS-PHX- PDX-SMF-SAT-SAN-SNA-SEA. RESTRICTED TO CLASS 1 & CLASS 2 STATIONS. ORIGINAL CYCLES.LIMIT OF: 005 EXTENDED BY   004 NEW TIME REMAINING  005 ADJUSTED CYCLES TO REFLECT 5 CYCLES PER PLA NO FURTHER WRITEUPS OK TO CLOSE LP
